9 years 4 months ago - 9 years 4 months ago#36659by Cynthia
I would advise him to take a look at all the factors that could affect hydration. When he experiences these episodes tell him to take a look back on the following and any other factors that could affect hydration. Such as weather, exercise levels, intake, type of intake, caffeine, prescriptions drugs, and diet as well as fiber. I may be wrong but common since tells us that intestinal and urine changes are usually caused by changes of habit or changes of our environment he may find that he is dealing with several factors that cause this outcome.
Let us know if he ever get to the bottom of this as it could be of help to others.
T2 g3 CIS 8/04
Chemotherapy & Radiation 10/04-12/04
RC w/umbilical Indiana pouch 5/06
Left Nephrectomy 1/09
President American Bladder Cancer Society
I have a friend 7 years with IIdeal Conduit (outside bag).
From time to time over the past 6 months, he gets milky looking urine and suffers at the same time from constipation. Anyone here if experience this or know of anyone that has. His docs have checked everything for infections etc, scans, but can not figure out the cause. Any light you can shed would be truly appreciated.
TA Grade 1
30 BCG Treatments
Cancer Free since Nov 2007